Volume 7, 2002
|Page(s)||597 - 614|
|Published online||15 September 2002|
A positive solution for an asymptotically linear elliptic problem on autonomous at infinity
Équipe de Mathématiques, UMR 6623 du CNRS, Université de Franche-Comté,
16 route de Gray, 25030 Besançon, France; firstname.lastname@example.org.
2 Department of Mathematics, School of Science and Engineering, Waseda University, 3-4-1 Ohkubo, Shinjuku-ku, Tokyo 169, Japan; email@example.com.
Revised: 3 January 2002
In this paper we establish the existence of a positive solution for an asymptotically linear elliptic problem on . The main difficulties to overcome are the lack of a priori bounds for Palais–Smale sequences and a lack of compactness as the domain is unbounded. For the first one we make use of techniques introduced by Lions in his work on concentration compactness. For the second we show how the fact that the “Problem at infinity” is autonomous, in contrast to just periodic, can be used in order to regain compactness.
Mathematics Subject Classification: 35J60 / 58E05
Key words: Elliptic equations / asymptotically linear problems in / lack of compactness.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.